About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 170397, 9 pages
http://dx.doi.org/10.1155/2014/170397
Research Article

Asymptotic Behaviors of the Eigenvalues of Schrödinger Operator with Critical Potential

1Mathematics and Statistics School, Henan University of Science and Technology, No. 263 Kaiyuan Road, Luolong District, Luoyang, Henan 471023, China
2College of Civil Engineering and Architecture, Zhejiang University, B505 Anzhong Building, 866 Yuhangtang Road, Hangzhou, Zhejiang 310058, China
3College of Food and Bioengineering, Henan University of Science and Technology, No. 263 Kaiyuan Road, Luo-Long District, Luolong, Henan 471023, China

Received 29 October 2013; Revised 8 January 2014; Accepted 9 January 2014; Published 13 March 2014

Academic Editor: Manuel Maestre

Copyright © 2014 Xiaoyao Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyao Jia, Yan Zhao, and Haoyu Zhai, “Asymptotic Behaviors of the Eigenvalues of Schrödinger Operator with Critical Potential,” Abstract and Applied Analysis, vol. 2014, Article ID 170397, 9 pages, 2014. doi:10.1155/2014/170397